# SDR HNAA9900129

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 445-467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S FROM X467 - X445 HAS CORROSION, MOSTLY AROUND RIVET HOLES.  RIVETS CIRCLED IN RED NEED REMOVED FOR FURTHER EVALUATION.  REMOVED RIVETS.  SEVERAL AREAS OF CORROSION MEASURE FROM .003 - .012 DEEP.  SPLICED STRINGER IAW RD8-53-1834.
